MAUDE Adverse Event Report: SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; NON-STICK PADS

SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO. CVS HEALTH; NON-STICK PADS
Model Number UPC#050428307274
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 10/01/2024, the manufacturer has not finished their investigation.Aso reviewed records of biocompatibility tests, and no issues were noted.Refer to section b.6 of this report for further details.
 
Event or Problem Description
On the initial report on 09/04/2024, the consumer stated that she used the product on a cut on her arms.She went to the doctor on (b)(6).They washed the pad with sterile water, as the pad was stuck to the wound, causing it to bleed.The doctor recommended not using the product again.
 
Event or Problem Description
On the initial report on 09/04/2024, the consumer stated that she used the product on a cut on her arms.She went to the doctor on (b)(6).They washed the pad with sterile water, as the pad was stuck to the wound, causing it to bleed.The doctor recommended not using the product again.On the completed cir received from the consumer on 09/30/2024, the consumer stated that the product was stuck to her injury.She required treatment from a doctor because the product kept sticking to the injury and caused bleeding when she tried to take it off.
 
Additional Manufacturer Narrative
As of 10/28/2024, no lot or returned product were provided therefore manufacturer is unable to perform an investigation.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report on (b)(6) 2024, the consumer stated that she used the product on a cut on her arms.She went to the doctor on july 04.They washed the pad with sterile water, as the pad was stuck to the wound, causing it to bleed.The doctor recommended not using the product again.On the completed cir received from the consumer on 09/30/2024, the consumer stated that the product was stuck to her injury.She required treatment from a doctor because the product kept sticking to the injury and caused bleeding when she tried to take it off.
 
Additional Manufacturer Narrative
As of 10/28/2024 no lot or returned product were provided therefore manufacturer is unable to perform an investigation.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.As of 12/16/2024 the lab report was received for returned product.The absorbency results on the samples were within range of specification m-242, rev.02.The c of a is reviewed with every shipment of pad to ensure it meets specification requirements.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report on (b)(6) 2024, the consumer stated that she used the product on a cut on her arms.She went to the doctor on july 04.They washed the pad with sterile water, as the pad was stuck to the wound, causing it to bleed.The doctor recommended not using the product again.On the completed cir received from the consumer on (b)(6) 2024, the consumer stated that the product was stuck to her injury.She required treatment from a doctor because the product kept sticking to the injury and caused bleeding when she tried to take it off.
 
Additional Manufacturer Narrative
As of 10/28/2024 no lot or returned product were provided therefore manufacturer is unable to perform an investigation.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated: b5, b6, and g6.As of 12/16/2024 the lab report was received for returned product.The absorbency results on the samples were within range of specification m-242, rev.02.The c of a is reviewed with every shipment of pad to ensure it meets specification requirements.The following sections were updated: b6, d4,g6,h4,h6.As of 12/23/2024 manufacturer evaluated retained samples of the same lot reported with no defects noted.The following sections were updated: b6, g6, h3 and h6.Udi notes: the expiry date is not present on the device label.

Brand Name
CVS HEALTH
Common Device Name
NON-STICK PADS
Manufacturer (Section D)
SUZHOU INDUSTRIAL PARK VICON HYGIENIC MATERIAL CO.
no.18, zhihe dong road
suzhou industrial park
suzhou, 21512 2
CH  215122
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd
sarasota, FL 34204
MDR Report Key20346382
Report Number1038758-2024-00026
Device Sequence Number8000230
Product Code NAC
UDI-Device Identifier00050428307274
UDI-Public00050428307274
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/28/2024
Device Model NumberUPC#050428307274
Device Catalogue Number935683
Device Lot Number2384-20230311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer09/04/2024
09/04/2024
09/04/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date10/29/2024
12/17/2024
12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale